# SDR FDKA200712393

- Difficulty date: December 10, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N858MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145767
- Aircraft time: 9,125 hours, 9,120 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Activated
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 6145 JFK (0913 PHX LCL) - PILOT RETURNED TO FIELD DUE TO A LAV SMOKE WARNING IN FLIGHT.  MX PLACED THE ITEM ON MEL.
